# SDR QXEA0200719

- Difficulty date: April 23, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ATTACH POINT FOR NR 7 SEAT TRACK AT STATION X333.30 SUPPORT BEAM IS OVERSIZED.  REPAIRED IAW HORIZON AIR EA 2-53-389.
